# SDR UALA2012071103733

- Difficulty date: July 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 50,148 hours, 19,809 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRASH AXE INBOARD METAL CRADLE BRACKET BROKEN.  REPLACED THE SHEARED CLIP.
